# SDR FDEA202408051083

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 16,405 hours, 6,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T58698
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR #7 READ "FLOORBOARD DAMAGED BETWEEN STATIONS 1100-1197". INSPECTED NOT   ACCEPTED. MAIN DECK FLOORBOARD REPAIR MISCLASSIFIED AS MINOR REPAIR. RII BUYBACK   FOR MAJOR REPAIR MISSED ON SHIFT REF GMM 6-1-800. FABRICATED NEW FLOORBOARD (251AFF) (MPN: 146T5869-8) FOR MAIN DECK CARGO   COMPARTMENT RBL 11 BETWEEN STA. 1100-1197 IN IN REF. TO SRM 53-00-50-2R AND FEDEX DRW#   SRZ-25-005. THIS IS A MAJOR REPAIR. INSTALLATION OF FLOORBOARD ACCOMPLSHED ON   WO#89007 NR#005 GPF STEP# 4.
